gastroenterologist-icon
Green stools with pain
Hello doctor Iam taking (pantocid hp) for h.pilory. And I was too much constipated on the second day of medication. Than I take creamaffin plus laxative to clear. Today morning my stools was ok and I was feeling fresh but in the after noon I passed green colour stools and my lower abdomen and both sides of lower abdomen is paining too much. What is it ? What should I do now?
209 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

For h pylori only pantoprazole is not enough Pls understand that u need antibiotics for it for at least 15 days No green stool means u r fasting and / or if not infection Get stool examination done
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

Cause of green stool in adults
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.